We introduce generalized definitions of Peano and Riemann directional derivatives in order to obtain second-order optimality conditions for vector optimization problems involving C1,1 data. We show that these conditions are stronger than those in literature obtained by means of second-order Clarke subdifferential.

On generalized derivatives for C^{1,1} vector optimization problems / D. La Torre. - In: JOURNAL OF APPLIED MATHEMATICS. - ISSN 1110-757X. - 7:7(2003), pp. 365-376. [10.1155/S1110757X03209049]

On generalized derivatives for C^{1,1} vector optimization problems

D. La Torre
Primo
2003

Abstract

We introduce generalized definitions of Peano and Riemann directional derivatives in order to obtain second-order optimality conditions for vector optimization problems involving C1,1 data. We show that these conditions are stronger than those in literature obtained by means of second-order Clarke subdifferential.
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/179366
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? ND
social impact